# SDR 20000918SH019

- Difficulty date: August 10, 2000
- Submitted: September 18, 2000
- Operation: General aviation
- Aircraft: N392LG
- Make and model: Snias AS350B3
- Aircraft serial: 3252
- System (JASC): 2311 · UHF Communications System
- Part: Transceiver
- Part number: TFM500G
- Part serial: JA1039
- Condition: Malfunctioned
- Location: Cockpit
- Part time: 212 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UHF 155 TX FEEDBACK TO CREW.  NEED M5 REVISION.  REPLACED WITH NEW UNIT, CORRECTED PROBLEM.  (X)
